# SDR AALA201510209010

- Difficulty date: October 9, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 20,206 hours, 7,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: D25572242036
- Condition: Corroded
- Location: Frame52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CORROSION ON AFT CARGO FUEL TANK ROLLER TRACK AT FRAME 52 & RBL 24.  REPLACED TRACK IAW DWG D25572242036.
